Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Approximate solutions some nonlinear evolutions equations by using the reduced differential transform method

Authors and Affiliations

  • Birol Ibis Turkish Air Force Academy image/svg+xml
  • Mustafa Bayram Y?ld?z Technical University

About this article

Download PDF

Abstract

In this paper, the reduced differential transform method (RDTM) is applied to various nonlinear evolution equations, Kortewegde Vries Burgers' (KdVB) equation, DrinefeldSokolovWilson equations, coupled Burgers equations and modified Boussinesq equation. Approximate solutions obtained by the RDTM are compared with the exact solutions. The present results are in good agreement with the exact solutions. Comparisons show that the RDTM is capable of solving effectively a large number of nonlinear evolution equations with high accuracy.

 

Keywords

  • Reduced Differential Transform Method(RDTM)
  • Korteweg–de Vries Burgers'
  • (KdVB) equation
  • Drinefel’d–Sokolov–Wilson equations
  • coupled Burgers equations and modified Boussinesq equation

Author Biographies

  • Birol Ibis, Turkish Air Force Academy
    Department of Main Sciences, Dr.
  • Mustafa Bayram, Y?ld?z Technical University
    Department of Mathematics Engineering

References

[1] J.H. He, “Variational iteration method-a kind of non-linear analytical technique: some examples”, Int. J. Noniinear Mech., Vol.34, No.4 (1999), pp.699–708.

[2] A.A. Soliman and M.A. Abdou, “Numerical solutions of nonlinear evolution equations using variational iteration method”, J. Comput. and Appl. Math., Vol.207, No.1 (2007), pp.111-120.

[3] D.D. Ganji, H. Tari and M.B. Jooybari, “Variational iteration method and homotopy perturbation method for nonlinear evolution equations”, Comput. Math. Appl., Vol.54, No.7-8 (2007), pp.1018-1027.

[4] J.H. He, “Application of homotopy perturbation method to nonlinear wave equations”, Chaos, Solitons and Fractals, Vol.26, No.3 (2005), pp.695–700.

[5] J.H. He, “New interpretation of homotopy perturbation method”, Int. J. Modern Phys. B, Vol.20, No.18 (2006), pp.2561–2568.

View more references (33)

[6] L. Song and H. Zhang, “Application of the extended homotopy perturbation method to a kind of nonlinear evolution equations”, Appl. Math. Comput., Vol.197, No.1 (2008), pp.87-95.

[7] W. Malfliet and W. Hereman, “The tanh method: I. exact solutions of nonlinear evolution and wave equations”, Phys. Scr., Vol.54 (1996), pp.563–568.

[8] E.G. Fan, “Extended tanh-function method and its applications to nonlinear equations”, Phys. Lett. A, Vol.277 (2000), pp.212-218.

[9] Z.Y. Yan, “New explicit travelling wave solutions for two new integrable coupled nonlinear evolution equations”, Phys. Lett. A, Vol.292 (2001), pp.100-106.

[10] A.Bekir, “Applications of the extended tanh method for coupled nonlinear evolution equations”, Commun. Nonlinear Sci. Numer. Simul., Vol.13, No.9 (2008), pp.1748-1757.

[11] S.A. El-Wakil and M.A. Abdou, “Modified extended tanh-function method for solving nonlinear partial differential equations”, Chaos, Solitons Fractals, Vol.31, No.5 (2007), pp.1256-1264.

[12] J.L. Zhang, M.L. Wang, Y.M. Wang and Z.D. Fang, “The improved F-expansion method and its applications”, Phys. Lett. A, Vol.350 (2006), pp.103–109.

[13] M.A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations”, Chaos, Solitons Fractals, Vol.31 (2007), pp. 95–104.

[14] A.M. Wazwaz, “A sine–cosine method for handling nonlinear wave equations”, Math. Comput. Modelling, Vol.40 (2004), pp.499–508.

[15] A.M. Wazwaz, “Solitary wave solutions and periodic solutions for higher-order nonlinear evolution equations”, Appl. Math. Comput., Vol.181, No.2 (2006), pp.1683-1692.

[16] E. Yusufoglu and A. Bekir, “Solitons and periodic solutions of coupled nonlinear evolution equations by using the sine–cosine method”, Int. J. Comput. Math., Vol.83, No.12 (2006), pp.915-924.

[17] F. Taşcan and A.Bekir, “Analytic solutions of the (2+1)-dimensional nonlinear evolution equations using the sine–cosine method”, Appl. Math. Comput., Vol.215, No.8 (2009), pp.3134-3139.

[18] A.M. Wazwaz, “The Hirota’s direct method for multiple-soliton solutions for three model equations of shallow water waves”, Appl. Math. Comput., Vol.201, No.1–2 (2008), pp.489–503.

[19] A.M. Wazwaz, “Multiple-soliton solutions for the KP equation by Hirota’s bilinear method and by the tanh–coth method”, Appl. Math. Comput., Vol.190, No.1 (2007), pp.633–640.

[20] H. Zhang, “New exact Jacobi elliptic function solutions for some nonlinear evolution equations”, Chaos, Solitons and Fractals, Vol.32, No.2 (2007), pp.653-660.

[21] S.A. El-Wakil, M.A. Madkour and M.A. Abdou, “New traveling wave solutions for nonlinear evolution equations”, Phys. Lett. A, Vol.365, No.5-6 (2007), pp.429-438.

[22] Y.Yu, Q.Wang and H. Zhang, “The extended Jacobi elliptic function method to solve a generalized Hirota–Satsuma coupled KdV equations”, Chaos, Solitons Fractals, Vol.26, No.5 (2005), pp.1415-1421.

[23] E. Fan and H. Zhang, “A note on the homogeneous balance method”, Phys. Lett. A, Vol.246 (1998), pp.403–406.

[24] M.L. Wang, “Exact solutions for a compound KdV-Burgers equation”, Phys. Lett. A, Vol.213 (1996), pp.279-287.

[25] M. Wang, X. Li and J. Zhang, “The (G′/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics”, Phys. Lett. A, Vol.372 (2008), pp.417–423.

[26] A. Bekir, “Application of the (G′/G)-expansion method for nonlinear evolution equations”, Phys. Lett. A, Vol.372, No.19 (2008), pp.3400-3406.

[27] S. Kutluay, A. Esen and O. Tasbozan, “The (G′/G)-expansion method for some nonlinear evolution equations”, Appl. Math. Comput., Vol.217, No.1 (2010), pp.384-391.

[28] J.H. He and X.H. Wu, “Exp-function method for nonlinear wave equations”, Chaos, Solitons Fractals, Vol.30 (2006), pp.700–708.

[29] A. Ebaid, “Exact solitary wave solutions for some nonlinear evolution equations via Exp-function method”, Phys. Lett. A, Vol.365, No.3 (2007), pp.213-219.

[30] A. Bekir and A. Boz, “Exact solutions for nonlinear evolution equations using Exp-function method”, Phys. Lett. A, Vol.372 (2008), pp.1619–1625.

[31] A. Ebaid, “Exact solitary wave solutions for some nonlinear evolution equations via Exp-function method”, Phys. Lett. A, Vol.365 (2007), pp.213–219.

[32] Y.Keskin and G.Oturanç, “Reduced differential transform method for partial differential equations”, Int J. Nonlinear Sci Numer. Simul, Vol.10, No.6 (2009), pp.741–749.

[33] Y.Keskin and G.Oturanç, “The reduced differential transform method: a new approach to factional partial differential equations”, Nonlinear Sci. Lett. A, Vol.1, No.2 (2010), pp. 207–217.

[34] K. Yıldırım, B. İbiş and M. Bayram, “New solutions of the non linear Fisher type equations by the reduced differential transform”, Nonlinear Sci. Lett. A, Vol.3, No.1 (2012), pp.29-36.

[35] A. Reza and G. Masoud, “Extended two-dimensional DTM and its a pplication on nonlinear PDEs with proportional delay”, Int. J. Comput. Math., Vol.88, No.8 (2011), pp.1749–1762.

[36] D. Kaya, “An application of the decomposition method for the KdVb equation”, Appl. Math . Comput., Vol.152 (2004), pp.279–288.

[37] R. Yao and Z. Li, “New exact solutions for three nonlinear evolution equations”, Phys. Lett. A, Vol.297 (2002), pp.196-204.

[38] M. Dehghan, A. Hamidi and M. Shakourifar, “The solution of coupled Burgers’ equations using Adomian–Pade technique”, Appl. Math. Comput., Vol.189, No.2 (2007), pp.1034-1047.


How to Cite

Ibis, B., & Bayram, M. (2012). Approximate solutions some nonlinear evolutions equations by using the reduced differential transform method. International Journal of Applied Mathematical Research, 1(3), 288-302. https://doi.org/10.14419/ijamr.v1i3.112